# SDR SWAA2021070879711

- Difficulty date: June 2, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT BS 312-328 LBL45 WL208 ; / [01] REMOVED CRACKED FLOOR SUPPORT BS312-328 LBL45 WL208 PER SRM 51-40-02-OG-0.; [02] LOCATED AND DRILED NEW FLOOR SUPPORT AT BS312-328 LBL45 WL208 PER SRM51-40-05-0G-0. OK TO INSTALL; [03] VERIFIED LOCATED AND DRILED NEW FLOOR SUPPORT AT BS312-328 LBL45 WL208 PER SRM51-40-05-0G-0. OK TO INSTALL; [04] INSTALLED NEW FLOOR SUPPORT AT BS312-328 LBL45 WL208 PER SRM 51-40-02-0G-0 AND DWG#141A5400; [05] VERIFIED INSTALLATION OF NEW FLOOR SUPPORT AT BS312-328 LBL45 WL208 PER SRM 51-40-02-0G-0 AND DWG#141A5400; [06] COMPLETED
